Helicobacter Pylori

Helicobacter pylori is a type of bacteria, that can enter your body and live in the digestive tract. They can cause ulcers in the stomach and upper part of the small intestine. An infection with H.pylori can rarely lead to stomach cancer.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the cause of my abdominal pain, with back and joint pain?

Query: Hi doctor, I am a 21-year-old young woman. I have abdominal pain for the past year. In the beginning, I consulted a gastroenterologist who diagnosed me with Helicobacter Pylori. I took the antibiotic treatment except that two months later, I had sepsis without a cause. At the start of my pain, I ha...  Read Full »


Dr. Ajeet Kumar

Answer: Hello, Welcome to icliniq.com. I can understand that you must be very upset regarding your ongoing undiagnosed abdominal pain. The description of pain, joint pain, younger age, and weight loss with the absence of menstruation suggest some common disorders. Celiac disease, Crohn's disease vascular ca...  Read Full »

Can cold and sinus problem aggravate my peptic ulcer symptoms?

Query: Hello doctor,I have been diagnosed with peptic ulcer four months back, and I was put on Omeprazole. I took it for three and a half weeks, but then due to horrendous side effects and the need for an H.pylori test, I stopped taking it for around 10 days. The H.pylori test came back negative. I was th...  Read Full »


Dr. Ramesh Kumar S

Answer: Hi, Welcome to icliniq.com. Most likely, your symptoms are aggravated by the sinus infection. As H.pylori is negative and you are responding to Lansoprazole, I do not think an urgent endoscopy is required. I would suggest you switch over to Nexium (Esomeprazole), initially take it 40 mg twice...  Read Full »

Even after taking treatment for stomach pain, my pain persists. Why?

Query: Hi doctor, I had severe back pain and stomach pain two days ago. I visited my family physician, and he prescribed me Omcar 40 mg along with other medicines. He advised me to take Omcar 40 mg in the empty stomach daily morning, but I took it after lunch and dinner by mistake. Since last 3 hours, I a...  Read Full »


Dr. Ramesh Kumar S

Answer: Hi, Welcome to icliniq.com. Omeprazole (Omcar) and all other proton pump inhibitors are very safe medicines and can be taken for years without any side effect. As you are having pain, antispasmodics like tablet Cibis (combination of Clidinium, Chlordiazepoxide, and Dicyclomine) can be taken t...  Read Full »

I have difficulty even after following treatment and lifestyle modification for helicobacter infection and chronic gastritis. Please help.

Query: Hi doctor, I have a couple of questions and hope you can answer them. This summer, I had a gastroscopy due to pain in my stomach. I underwent a biopsy and was diagnosed with Helicobacter infection and chronic gastritis. I took three different antibiotics, a tablet of Nexium, and a probiotic for 14 d...  Read Full »


Dr. Ghulam Fareed

Answer: Hello, Welcome to icliniq.com. I am reviewing your case history in detail and will get back to you in a while. I will respond to your questions one by one. Just give me a while. Thank you.  Read Full »

What could be the reason for my acidity and chest heaviness?

Query: Hi doctor, 9 years before, I delivered my first baby. Since after delivery, I have suffered from breathing problem. Only when I release the gas or pass motion, I use to feel relieved. I underwent all the tests and everything was normal. It lasted for 2 years and then subsided. My diet was completely...  Read Full »


Dr. Happykumar Kagathara

Answer: Hello, Welcome to icliniq.com. Your symptoms are related to a gastric problem. Try to avoid herbal medication as some of them are irritating to stomach and worsen the acidity. Your symptoms and normal investigations suggest the possibility of IBS (irritable bowel disease) or indigestion from ...  Read Full »

I recently started experiencing dull constant stomach ache in my upper central abdomen. What does it indicate?

Query: Hello doctor, I have no known comorbidities. My height is 185 cm, and I weigh 79 kg. I have generally been active in physical exercises. Two months back I started having a dull constant stomach ache in my upper central abdomen. Since then, my symptoms include not feeling too hungry, burping more tha...  Read Full »


Dr. Ghulam Fareed

Answer: Hi, Welcome to icliniq.com. I understand your concern. I have thoroughly reviewed your case history. There is a specific treatment for h.pylori dual antibiotics; for 14 days, the tablet Ciprofloxacin is not included in the H.pylori treatment regimen. For h.pylori treatment, I mentioned two antibi...  Read Full »

I have reduced Hb levels with H. pylori infection. Kindly help.

Query: Hello doctor, My Hb level is 6.2 g/dl, and I consulted a hematologist. A bone marrow examination was done, and took a sample for a FISH test, and the result will be available after a few days. Meanwhile, I was advised to take Livogen and Danazol twice daily. A few days later, I had severe stomach pa...  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hello, Welcome to icliniq.com. As per the mentioned history, you have a Helicobacter pylori infection and an ulcer in the stomach. Helicobacter pylori eradication treatment should be done with a triple-drug regimen of H. pylori kit containing Amoxicillin, Clarithromycin, Omeprazole, or Lansoprazo...  Read Full »

Can antacids, and antibiotics cure H. Pylori infection?

Query: Hello doctor, I wanted a GI doctor's second opinion based on my history. My current GI doctor has worked me up with a colonoscopy, endoscopy, and blood and breath tests. For blood tests, I was found to have a positive ASCA (>50) and a negative pANCA. For breath tests, I had a negative H. pylori t...  Read Full »


Dr. Navajith A. Mani

Answer: Hi, Welcome to icliniq.com. I am sorry you have to suffer this way, Do not worry. There are proper diagnostic criteria for Crohn's disease apart from the positive ASCA (anti-Saccharomyces cerevisiae antibodies). It does not just include antineutrophil cytoplasmic antibodies (ANCA). Since your col...  Read Full »

I had diarrhea and food poisoning after eating oily foods. Are these symptoms of an H.pylori infection?

Query: Hi doctor, I used to be fit and healthy, but lately, I have been struggling big time, so I just wanted to use this as an outlet to diary my thoughts. Around six weeks ago, I was under a lot of mental stress (work and life) and possibly had a bout of food poisoning as I had diarrhea after eating oily...  Read Full »


Dr. Ghulam Fareed

Answer: Hi, Welcome to icliniq.com. I understand your concern. I have thoroughly reviewed your case history, and you have explained it well. So my assessment is, yes, you suffered from gastric upset, food poisoning, antibiotics-associated diarrhea, and upset gut, followed by extensive investigations and...  Read Full »

I have been suffering from hyperacidity for the past three months, even after treatment. Please help.

Query: Hi doctor, I have been suffering from hyperacidity for the past three months and have gone through all the tests I could do. I was diagnosed with mild antral gastritis. RUT (rapid urease test is positive). My doctor suggested I take a Pantocid HP (Amoxicillin, Pantoprazole, and Clarithromycin) kit f...  Read Full »


Dr. Penchilaprasad Kandikattu

Answer: Hi, Welcome to icliniq.com. I understand your concern. There is nothing to worry about, and you may have an H. pylori infection. It is a bacteria that causes chronic gastritis and peptic ulcer. If you cannot take it orally, you can take the intravenous route because H. pylori are dangerous bac...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.